Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Intense back pain, what should I do ?

five days ago i tried to lift my sister using my neck and shoulders and i immediately started feeling intense stifness and pain and Ive been taking ibuprofen and anti inflammitory pills but im still in as much pain as the first day i had it. plus im going to six flags tomarrow. What is it and what should i do?
Asked On : Sat, 10 Apr 2010
Answers:  2 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Welcome to HCM forum.You have pulled your muscles resulting in muscle spasm.You have to take some muscle relaxant like chlorzoxazone along with anti-inflammatory drugs.Do some local hot fomentation and adequate rest.You should not go for six flags.Thanks and good luck.
Answered: Sat, 19 Nov 2011
I find this answer helpful
  Anonymous's Response

Hi.. Complete rest, hot water bagging/fomentation - these simple measures are equally effective when compared to the pills.. Continue with the pills with the above medications, for better improvement..

Answered: Thu, 15 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor